Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and itching-Youngathart

Posted by galkeepinon on November 8, 2003, at 1:30:07

In reply to Lexapro and itching Youngathart, posted by Dr. Bob on November 7, 2003, at 2:16:52

Hi :-)
So glad to hear that your depression is gone, and that you have had very few sisde effects!! That's awesome!!
I was on Lexapro-10mg a day for about 4 months also.
I no longer take Lexparo and I never had a problem with itching, but maybe you can try Benadryl or Cogentin to help you with this.
Best wishes,
Kristen
==============================================================================


> > Hi, I've been on Lexapro (10mg) for about 4 months now. I have had very few side effects, and my depression is gone. My doctor wants to keep me on the meds until February and then start weaning me off. Lately I've had a problem with itching, at first I thought I had been bitten by spiders. Does anyone else have a problem with itching?
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:277378
URL: http://www.dr-bob.org/babble/20031105/msgs/277671.html